# SDR CALA2017122904675

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,924 hours, 16,053 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200335
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FLAP BULLNOSE SKIN CHAFED AT OTBD LANDING GEAR AFT FAIRING.  REPAIRED IAW ECRA 5750-05013,  PART 1, TO LEFT INBD MAIN FLAP BULLNOSE SKIN.
